Nonsingularity conditions for the fischer-burmeister system of nonlinear SDPs

Shujun Bi, Shaohua Pan, Jein-Shan Chen

研究成果: 雜誌貢獻期刊論文同行評審

5 引文 斯高帕斯(Scopus)

摘要

For a locally optimal solution to the nonlinear semidefinite programming problem, under Robinson's constraint qualification, we show that the nonsingularity of Clarke's Jacobian of the Fischer-Burmeister (FB) nonsmooth system is equivalent to the strong regularity of the Karush- Kuhn-Tucker point. Consequently, from Sun's paper [Math. Oper. Res., 31 (2006), pp. 761-776] the semismooth Newton method applied to the FB system may attain the locally quadratic convergence under the strong second order sufficient condition and constraint nondegeneracy.

原文英語
頁(從 - 到)1392-1417
頁數26
期刊SIAM Journal on Optimization
21
發行號4
DOIs
出版狀態已發佈 - 2011 十二月 1

ASJC Scopus subject areas

  • 軟體
  • 理論電腦科學

指紋

深入研究「Nonsingularity conditions for the fischer-burmeister system of nonlinear SDPs」主題。共同形成了獨特的指紋。

引用此